Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26762
Title: X-ray variability in a deep, flux-limited sample of QSOs
Authors: Almaini, O
Lawrence, A
Shanks, T
Edge, A
Boyle, BJ
Georgantopoulos, I
Gunn, KF
Stewart, GC
Griffiths, RE
First Published: 21-Jun-2000
Publisher: BLACKWELL SCIENCE LTD
Citation: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 2000, 315 (2), pp. 325-336
DOI Link: 10.1046/j.1365-8711.2000.03385.x
ISSN: 0035-8711
Links: http://hdl.handle.net/2381/26762
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.